MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION MAESTRO 4000 CONTROLLER; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 86248
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that poor temperature control was observed.During a radio frequency (rf) ablation procedure to treat an atrial fibrillation (a fib) and an atrial flutter, a maestro 4000 generator was selected for use.Account was performing rf cavotricuspid isthmus (cti) line post faraview case with 10mm blazer catheter.Bidirectional block was achieved, however, during rf delivery, impedances were observed to be in the high 60s to low 80s, which appeared slightly low.Maestro settings were 100w, 60c, and 120 seconds.The controller was in temperature control mode.Temperatures varied throughout the procedure.At one point, a temperature of 65c with approximately 20 watts triggered a temperature warning, causing the wattage to drop to zero.Product support suspected that, since target temperatures were being reached at times with relatively low power, the controller was continuously attempting to titrate power and recommended using a lower maximum power setting and manually titrating up if needed.The procedure was completed using the original device.There were no patient complications.Equipment is not expected to be returned.On the one incidence the temperature was high and dropped the power to 0, no warning message was described by the tech running the maestro.It may have been on the screen temporarily, but nothing was observed on the screen when the ablation was terminated.No warnings/notifications were displayed on the opal mapping system v6.0.1.Or maestro 4000 generator.No tracking failures were reported.The temperatures were not routinely hitting the 60 degree limit and experimented power issues.Most of the time we were seeing 45 degrees and 25-30 watts of power.This is not an expected observation of normal temperature control rf delivery.
 
Additional Manufacturer Narrative
Block h11: blocks e1 (initial reporter title, first name, last name, facility name, address 1, city, state, zip/post code, phone, fax), e2, and e3 have been updated based on the additional information received on october 18, 2025.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that poor temperature control was observed.During a radio frequency (rf) ablation procedure to treat an atrial fibrillation (a fib) and an atrial flutter, a maestro 4000 generator was selected for use.Account was performing rf cavotricuspid isthmus (cti) line post faraview case with 10mm blazer catheter.Bidirectional block was achieved, however, during rf delivery, impedances were observed to be in the high 60s to low 80s, which appeared slightly low.Maestro settings were 100w, 60c, and 120 seconds.The controller was in temperature control mode.Temperatures varied throughout the procedure.At one point, a temperature of 65c with approximately 20 watts triggered a temperature warning, causing the wattage to drop to zero.Product support suspected that, since target temperatures were being reached at times with relatively low power, the controller was continuously attempting to titrate power and recommended using a lower maximum power setting and manually titrating up if needed.The procedure was completed using the original device.There were no patient complications.Equipment is not expected to be returned.On the one incidence the temperature was high and dropped the power to 0, no warning message was described by the tech running the maestro.It may have been on the screen temporarily, but nothing was observed on the screen when the ablation was terminated.No warnings/notifications were displayed on the opal mapping system v6.0.1.Or maestro 4000 generator.No tracking failures were reported.The temperatures were not routinely hitting the 60-degree limit and experimented power issues.Most of the time we were seeing 45 degrees and 25-30 watts of power.This is not an expected observation of normal temperature control rf delivery.

Brand Name
MAESTRO 4000 CONTROLLER
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
STELLARTECH RESEARCH CORPORATION
560 cottonwood drive
milpitas CA 95035
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23077000
Report Number2124215-2025-65248
Device Sequence Number4786075
Product Code LPB
UDI-Device Identifier08714729861911
UDI-Public(01)08714729861911(11)220511
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86248
Device Catalogue Number86248
Device Lot Number0511221966
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2025
Supplement Date Received by Manufacturer09/18/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date10/16/2025
Date Device Manufactured05/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown